# SDR SWAA2013070918056

- Difficulty date: July 5, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 33,018 hours, 22,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bracket
- Part number: 3925812U2
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BRACKET CRACKED AT STATION 736, BL 44.5.  R&R BRACKET IAW SRM.
